CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
ON THE TOPOLOGY OF WANDERING JULIA COMPONENTS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2011, 卷号: 29, 期号: 3, 页码: 929-952
Authors:  Cui, Guizhen;  Peng, Wenjuan;  Tan, Lei
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Holomorphic dynamics  iteration of rational maps  topology of wandering Julia components  
Stability to the global large solutions of 3-D Navier-Stokes equations 期刊论文
ADVANCES IN MATHEMATICS, 2010, 卷号: 225, 期号: 3, 页码: 1248-1284
Authors:  Gui, Guilong;  Zhang, Ping
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Navier-Stokes equations  Littlewood-Paley theory  Stability